MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC IMRIS 3T SKYRA SYSTEM; MAGNETIC RESONANCE IMAGING SYSTEM

IMRIS - DEERFIELD IMAGING, INC IMRIS 3T SKYRA SYSTEM; MAGNETIC RESONANCE IMAGING SYSTEM
Model Number 3T SKYRA
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2019, an imris program manager was inside the newly constructed and installed or suite with two photographers.A ferrous object was drawn from the hand of one of the photographers into the bore of the magnet.There was no patient invovlement or user injury reported due to the event.
 
Additional Manufacturer Narrative
The company representative and photography team were previously trained on mr safety.The object drawn into the magnet bore was a small metal clip.Unintended, non-user error caused the event; no device malfunction, nor patient or user involvement occurred.The ferrous object was safely removed from the magnet bore and the system was tested to verify proper function.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.

Brand Name
IMRIS 3T SKYRA SYSTEM
Common Device Name
MAGNETIC RESONANCE IMAGING SYSTEM
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
kwaku amoah
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key13425087
Report Number3010326005-2019-00033
Device Sequence Number3953453
Product Code LNH
UDI-Device Identifier00857534006059
UDI-Public00857534006059
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K133692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3T SKYRA
Device Catalogue Number116118-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2019
Initial Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown